# SDR DALA2023052604229

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR DOOR 1, DOOR 2, DOOR 3 AND DOOR 4 FLOOR STRUCTURE; DOOR 4 VESTIBULE STRUCTURE, EMERGENCY HATCH STRUCTURE AND BCCR STRUCTURE. CORRECTIVE ACTION: COMPLIED WITH PRI 608134-14, VALIDATED ER/A 608134-14 MATCHES PRI 608134-14. EXISTING ALTERATION INSTALLED PER 5320-01136. INSTALLATION IS APPROVED BY STC ST02281SE. (2784339)
